# SDR SWAA2021050506512

- Difficulty date: January 27, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 47,671 hours, 28,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL. PER SRM 51-40-02.
